# SDR IPXA2020061056320

- Difficulty date: June 8, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A534107652200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO PBH TRACK Y953 HAS ANGLE CRACKED.  REMOVED AND REPLACED NEW BRACKET IAW SRM 51-40-21.
